MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed hemoglobin cell-dyn ruby result when compared to the alinity hq result for one patient.The following data was provided: ruby hemoglobin = 7.85 g/dl alinity hq hemoglobin = 8.71 g/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The customer reported falsely depressed results for one patient sample on the cell-dyn ruby, serial number (s/n) (b)(6)when compared to the alinity hq instrument.Based on the information provided,hgb control values for (b)(6)are recovering within the expected range, and recovery values are similar to the customer¿s peer group.Due to the difference in technology between the cell-dyn ruby and the alinity hq, it is expected to encounter differences on the results between the analyzers.A review of all complaints associated and a review of complaint trends for the list number was performed.The review did not identify any adverse trends.Additionally, labeling was reviewed and adequately addressed the issue under review.Based on the investigation, no systemic issue or deficiency of the cell-dyn ruby, serial number (s/n) (b)(6)was identified.

Brand Name
CELL-DYN RUBY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden N39 E-932
GM   N39 E932
6122582960
MDR Report Key18588033
Report Number2919069-2024-00010
Device Sequence Number17926936
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public00380740017170
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown